Q and A

Question

Can I take Odimune in the evening?

Hi, the clinic put me on new meds, Odimune. I am taking it in morning as they said but it’s making dizzy and I vomit a lot after drinking it. I tried once drinking it in evening and did not not feel dizzy or vomit but am scared to change to evenings without my doctor not knownig about it. Is it safe? I need to work and I cant please help.

Answer

Hi, how are you doing?

Odimune is recommended to be taken in the evening. I am unsure why your clinic suggested otherwise.

Odimune contains efavirenz which is often the drug which causes most side effects associated with Odimune. Taking it in the evening will allow you to sleep through the side effects and should not have a significant impact on your life if at all.

As long as you are still taking your medication daily, there is no risk to changing the time of medication. The most important thing is that you take it every day and at a time that best suits you – if this will be the evening, you will be okay to change this.

Because Odimune does contain efavirenz, do not take it at the same time as a high fat meal. This can increase how much efavirenz is absorbed by the body and make the side effects worse.

Josh.

Comment

Your email address will not be published.